# SDR 07FDEA01415

- Difficulty date: April 10, 2007
- Submitted: April 13, 2007
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11
- Aircraft serial: 48550
- Aircraft time: 49,558 hours, 9,422 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Wire
- Condition: Burned
- Location: Bs 1136
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND SEVERAL WIRES AND MOD BLOCKS BURNED AT S3-438 IN CENTER ACCESSORY LT SIDE JUST AFT OF EPC BAY NR 1 AT STA 1136 JUST BELOW FLOOR PANEL.  INSPECTED AND REPAIRED DAMAGED WIRES AND MOD BLOCKS PER EA 1-2821-109931 "FUEL SYSTEM REPAIR/INSPECT DAMAGED WIRES".  PERFORMED OPS CHECKS ON AFFECTED CIRCUITS PER W/D 23-41-03,  26- 23-01, 28-22-05, 32-44-01, 32-48-02, AND 36-15-01.  ALL CHECKS NORMAL.
